64 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2019-11-05T06:02:55Z-
dc.date.available2019-11-05T06:02:55Z-
dc.date.issued2019-05-
dc.identifier.citationJournal of Computational Analysis and Applications, v. 26, NO 5, Page. 832-840en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://www.eudoxuspress.com/images/JOCAAA-VOL-26-2019-ISSUE-5.pdf-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/111852-
dc.description.abstractIn this paper, we present some properties of dual partial metric (abbreviation, pmetric) topology and investigate a fixed point result for self mappings in dual pmetric space. This result gener- alizes Banach contraction principle in a different way than in the known results from the literature. The article includes an example which shows the validity of our result. © 2019 EUDOXUS PRESS, LLC.en_US
dc.language.isoenen_US
dc.publisherEudoxus Pressen_US
dc.subjectFixed pointen_US
dc.subjectDual pmetric topologyen_US
dc.subjectComplete dual pmetric spaceen_US
dc.titleOn dual partial metric topology and a fixed point theoremen_US
dc.typeArticleen_US
dc.relation.no5-
dc.relation.volume26-
dc.relation.page832-840-
dc.relation.journalJournal of Computational Analysis and Applications-
dc.contributor.googleauthorNazam, Muhammad-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorArshad, Muhammad-
dc.contributor.googleauthorYun, Sungsik-
dc.relation.code2019021623-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE